# SDR COMA0560782

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Bs 495-535
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED FROM FS 495.98 TO FS 535.02.  REPAIRED LEFT SIDE SEAT RAIL FROM FS 495.98 TO FS 535.02 BY REMOVING AND REPLACING SIDE SEAT RAIL IAW BOMBARDIER EO 601R-53-7976A.
